# SDR DALA2024110110568

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN FWD/AFT UPPER CORNER AT FWD CARGO COMPRTMENT. SUMMARY OF NRC 00112: INNER PAN FWD/AFT UPPER CORNER AT FWD CARGO COMPARMENT WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #0638113)
